@article{bwmeta1.element.bwnjournal-article-aav86i2p171bwm, author = {Stefan Johansson}, title = {Genera of arithmetic Fuchsian groups}, journal = {Acta Arithmetica}, volume = {84}, year = {1998}, pages = {171-191}, zbl = {0923.11067}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav86i2p171bwm} }
Stefan Johansson. Genera of arithmetic Fuchsian groups. Acta Arithmetica, Tome 84 (1998) pp. 171-191. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav86i2p171bwm/
[000] [1] J. Brzezinski, Spinor class groups of orders, J. Algebra 84 (1983), 468-481. | Zbl 0529.16002
[001] [2] J. Brzezinski, On automorphisms of quaternion orders, J. Reine Angew. Math. 403 (1990), 166-186. | Zbl 0678.16003
[002] [3] J. Brzezinski, On embedding numbers into quaternion orders, Comment. Math. Helv. 66 (1991), 302-318. | Zbl 0733.11047
[003] [4] D. A. Cox and W. R. Parry, Genera of congruence subgroups in ℚ-quaternion algebras, J. Reine Angew. Math. 351 (1984), 66-112. | Zbl 0531.10028
[004] [5] M. Eichler, Untersuchungen in der Zahlentheorie der rationalen Quaternionalgebren, J. Reine Angew. Math. 174 (1936), 129-159. | Zbl 62.0105.01
[005] [6] M. Eichler, Über die Idealklassenzahl hyperkomplexer Systeme, Math. Z. 43 (1938), 481-494. | Zbl 64.0085.01
[006] [7] M. Eichler, Zur Zahlentheorie der Quaternionen-Algebren, J. Reine Angew. Math. 195 (1955), 127-151.
[007] [8] H. Hasse, Über die Klassenzahl abelscher Zahlkörper, Akademie-Verlag, Berlin, 1952.
[008] [9] S. Johansson, Genera of arithmetic Fuchsian groups, in: Arithmetic and Geometry of Quaternion Orders and Fuchsian Groups, doctoral thesis, Göteborg University, 1997.
[009] [10] S. Katok, Fuchsian Groups, Univ. of Chicago Press, 1992.
[010] [11] O. Körner, Über die zentrale Picard-Gruppe und die Einheiten lokaler Quaternionenordnungen, Manuscripta Math. 52 (1985), 203-225. | Zbl 0564.12021
[011] [12] W. Narkiewicz, Classical Problems in Number Theory, Polish Sci. Publ., Warszawa, 1986. | Zbl 0616.10001
[012] [13] J. Neukirch, Algebraische Zahlentheorie, Springer, Berlin, 1992.
[013] [14] W. Schneider, Die elliptischen Fixpunkte zu Modulgruppen in Quaternionenschiefkörpern, Math. Ann. 217 (1975), 29-45. | Zbl 0295.10022
[014] [15] H. Shimizu, On discontinuous groups operating on the product of the upper half planes, Ann. of Math. 77 (1963), 33-71. | Zbl 0218.10045
[015] [16] G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Iwanami Shoten Publ. and Princeton Univ. Press, 1971. | Zbl 0221.10029
[016] [17] K. Takeuchi, Arithmetic triangle groups, J. Math. Soc. Japan 29 (1977), 91-106. | Zbl 0344.20035
[017] [18] M.-F. Vignéras, Invariants numériques des groupes de Hilbert, Math. Ann. 224 (1976), 189-215.
[018] [19] M.-F. Vignéras, Arithmétique des Algèbres de Quaternions, Lecture Notes in Math. 800, Springer, Berlin, 1980. | Zbl 0422.12008
[019] [20] D. Zagier, On the values at negative integers of the zeta-function of a real quadratic field, Enseign. Math. (2) 22 (1976), 55-95. | Zbl 0334.12021